# SDR V0XD202212300003

- Difficulty date: December 30, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N17560
- Make and model: Emb EMB-145LR
- Aircraft serial: 145605
- System (JASC): 4910 · APU Cowling/Containment
- Part: Skin
- Condition: Dented
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE APU COWL SKIN DENT 13 INCHES FROM AFT END AT 5 OCLOCK POSITION. REPAIR PERFORMED IAW EMB 145 SRM53-32-17.  WO81027 WC 2335.
